MathSciNet Relay Station
MathSciNet bibliographic data
MR2522708 33C20 (11B65 11F33 11Y55 11Y60)
Zudilin, Wadim Ramanujan-type supercongruences. J. Number Theory 129 (2009), no. 8, 1848–1857.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement